# SDR CALA2025101009910

- Difficulty date: October 7, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 85,004 hours, 33,609 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Zone 600
- Part time: 73,219 hours, 28,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED WITH REFUEL ADAPTER CAP COMPLETELY MISSING.  FUELER REPORTS FUEL CAP LANYARD NOT ATTACHED AND FUEL CAP HINGE IS BROKEN.   VERFIED NO LEAKS NOTED AT THIS TIME. COMPLIED WITH CDL 28A.
